How To Deal With Cavities When Breastfeeding?

Illustration of How To Deal With Cavities When Breastfeeding?
Illustration: How To Deal With Cavities When Breastfeeding? brettblacher.com

Hello … My teeth have cavities and I often get sick. Every time I take medicine, I will get sick again if the medication period is over … And this is breastfeeding, is it safe to take medicine? .

1 Answer:

Hello, thank you for asking at HealthReplies.com
Cavities are common dental problems. Treatment that can be done is to do dental fillings or tooth extractions. The choice of therapy that you can make greatly depends on the severity of cavities. In principle, the tooth will be maintained as long as it can still be maintained. If it has caused pain, then root tooth treatment needs to be done before the action is done.
The oral medication you consume has not fully treated the condition. The pain you feel can indeed be reduced after taking painkillers, but will return to pain when the effects of the drug wear out. The bacteria that cause cavities may also be treated with antibiotics. However, holes in the teeth remain, so the condition has not healed completely. Pain reoccurred and the bacteria re-developed especially after eating.
For this reason, consult your dentist immediately. Do not take medicine for a long time. Because there is no medicine in general that is completely safe for pregnant and lactating women. This is because the research conducted is only limited to animals.
Thus hopefully useful.

: by

Related Question

I Want To Ask What Is Osteomyelitis?

I Want To Ask What Is Osteomyelitis?

(1 year ago)

Good evening I want to ask if this osteomyelitis can be cured with milagros water. Then what about the benefits...

Overcoming Watery Wounds In The External Ear?

Overcoming Watery Wounds In The External Ear?

(1 year ago)

Night. I want to ask for a solution, what medicine to heal wounds on the outer ear of my child aged 7 years. It’s been 2 days but the wound on the outer ear still remains run...

Irregular Menstruation After 3 Months Birth Control Injection?

Irregular Menstruation After 3 Months Birth Control Injection?

(1 year ago)

Good night, after giving birth I had 3 months of injection contraception at first it was normal every month I always menstruated, I have not had my period for 9 months now, now my ...

Leave a Reply

Your email address will not be published. Required fields are marked *